Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 81, NWS Albuquerque, NM

October 16, 20114 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Oct 16, 2011, 3:28 PM MDT for 4 counties in New Mexico. It took effect at Oct 17, 2011, 10:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2011, 3:28 PM MDT (21:28 UTC)
In effect from
Oct 17, 2011, 10:00 AM MDT
Expired
Oct 17, 2011, 6:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3784 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS85 KABQ 162128
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT SUN OCT 16 2011

...RED FLAG WARNING IN EFFECT BETWEEN 10 AM TO 6 PM MONDAY FOR
THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG NORTHWEST WINDS WILL MIX DOWN TO THE SURFACE BY LATE MONDAY
MORNING AND THESE WINDS WILL CONTINUE THOUGH THE MID AFTERNOON
HOURS BEFORE DECREASING. POOR TO FAIR MORNING RELATIVE HUMIDITY
RECOVERIES WILL RESULT HUMIDITIES QUICKLY FALLING BELOW 15 PERCENT
AS HIGH TEMPERATURES SOAR TO ABOVE NORMAL READINGS.  THIS WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MOST OF THE
EAST CENTRAL PLAINS MAINLY BETWEEN 11 AM AND 4 PM. CONDITIONS WILL
IMPROVE MONDAY EVENING AS FAST MOVING COLD FRONT PLUNGES DOWN THE
PLAINS.

NMZ108-171400-
/O.UPG.KABQ.FW.A.0079.111017T1600Z-111018T0000Z/
/O.NEW.KABQ.FW.W.0081.111017T1600Z-111018T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
328 PM MDT SUN OCT 16 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...THIS INCLUDES THE EAST CENTRAL PLAINS FROM 10
  AM TO 6 PM. TEMPERATURES WILL COOL AND HUMIDITIES WILL INCREASE
  AS A FAST MOVING COLD FRONT MOVES INTO THE AREA MONDAY EVENING.

* 20 FOOT WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS EXCEEDING 40
  MPH. WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON BEFORE
  BECOMING NORTHERLY WITH THE COLD FRONT.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

34
2 follow-up statements
596 
WWUS85 KABQ 171156
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT MON OCT 17 2011

...RED FLAG WARNING IN EFFECT BETWEEN 10 AM TO 6 PM TODAY FOR THE
EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG NORTHWEST WINDS WILL MIX DOWN TO THE SURFACE BY LATE
MORNING AND THESE WINDS WILL CONTINUE THOUGH THE MID AFTERNOON
HOURS BEFORE DECREASING. POOR TO FAIR MORNING RELATIVE HUMIDITY
RECOVERIES WILL RESULT HUMIDITIES QUICKLY FALLING BELOW 15 PERCENT
AS HIGH TEMPERATURES SOAR TO ABOVE NORMAL READINGS. THIS WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MOST OF THE EAST
CENTRAL PLAINS...MAINLY BETWEEN 11 AM AND 4 PM. CONDITIONS WILL
IMPROVE THIS EVENING AS FAST MOVING COLD FRONT PLUNGES DOWN THE
PLAINS.

NMZ108-180000-
/O.CON.KABQ.FW.W.0081.111017T1600Z-111018T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
556 AM MDT MON OCT 17 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MDT THIS EVENING. 

* AREA AND TIMING...THIS INCLUDES THE EAST CENTRAL PLAINS FROM 
  10 AM TO 6 PM. TEMPERATURES WILL COOL AND HUMIDITIES WILL 
  INCREASE AS A FAST MOVING COLD FRONT MOVES INTO THE AREA 
  MONDAY EVENING. 

* 20 FOOT WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS EXCEEDING 
  40 MPH. WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON BEFORE 
  BECOMING NORTHERLY WITH THE COLD FRONT.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
728 
WWUS85 KABQ 171531
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
931 AM MDT MON OCT 17 2011

...RED FLAG WARNING IN EFFECT BETWEEN 10 AM TO 6 PM TODAY FOR THE
EAST CENTRAL PLAINS AND LOWER TO MIDDLE RIO GRANDE VALLEY DUE TO
STRONG WINDS AND LOW HUMIDITIES...

.STRONG NORTHWEST WINDS WILL MIX DOWN TO THE SURFACE BY LATE
MORNING AND THESE WINDS WILL CONTINUE THOUGH THE MID AFTERNOON
HOURS BEFORE DECREASING. POOR TO FAIR MORNING RELATIVE HUMIDITY
RECOVERIES WILL RESULT HUMIDITIES QUICKLY FALLING BELOW
15 PERCENT AS HIGH TEMPERATURES SOAR TO ABOVE NORMAL READINGS.
THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MOST
OF THE EAST CENTRAL PLAINS AND PORTIONS OF THE LOWER AND MIDDLE
RIO GRANDE VALLEY...MAINLY BETWEEN 11 AM AND 5 PM. CONDITIONS WILL
IMPROVE THIS EVENING ACROSS THE EASTERN PLAINS AS FAST MOVING COLD
FRONT PLUNGES DOWN THE PLAINS BUT LOOK FOR A DISTINCT NORTH TO 
NORTHWEST WIND SHIFT DURING THAT PERIOD. 

NMZ106-180000-
/O.EXA.KABQ.FW.W.0081.111017T1600Z-111018T0000Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
931 AM MDT MON OCT 17 2011

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* AREA AND TIMING...THIS INCLUDES THE LOWER TO MIDDLE RIO GRANDE
  VALLEY FROM 10 AM TO 6 PM. 

* 20 FOOT WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS BETWEEN 35 TO
  40 MPH. WINDS WILL BEGIN TO DIMINISH LATE AFTERNOON TO EARLY
  EVENING. 

* RELATIVE HUMIDITY...12 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ108-180000-
/O.CON.KABQ.FW.W.0081.111017T1600Z-111018T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
931 AM MDT MON OCT 17 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING.

* AREA AND TIMING...THIS INCLUDES THE EAST CENTRAL PLAINS FROM 
  10 AM TO 6 PM. TEMPERATURES WILL COOL AND HUMIDITIES WILL 
  INCREASE AS A FAST MOVING COLD FRONT MOVES INTO THE AREA 
  MONDAY EVENING. 

* 20 FOOT WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS EXCEEDING 
  40 MPH. WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON BEFORE 
  BECOMING NORTHERLY WITH THE COLD FRONT.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 16, 3:06 PM MDT, 22 minutes earlier.

Area forecast discussion, Oct 16, 3:06 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT SUN OCT 16 2011

.DISCUSSION...
CONTINUED DRY FORECAST THROUGH NEXT WEEKEND.

HIGH PRESSURE WILL BE CENTERED TO OUR W AND S THROUGH THE FORECAST
PERIOD WITH DRY NW FLOW.

BACK DOOR FRONT SLOWING AS IT INCHES S THIS PM...ALONG A LINE FROM
NEWKIRK TO CANNON AFB RADAR TO RANCHVALE. TEMPS HOLDING IN 60S FAR
NE WITH 80S ON THE S AND W SIDE OF FRONT. OTHERWISE SUNNY AND WARM
AREA WIDE TODAY. FRONT WILL WASH OUT TONIGHT BUT WILL BE FOLLOWED
BY A STRONGER BACK DOOR FRONT MON. FRONT WILL ENTER FAR NE AROUND
NOON AND PLOW S DURING THE PM AND W TO THE CNTRL MOUNTAIN CHAIN
MON EVE. WEAK E CANYON WIND INTO THE RIO GRANDE VALLEY MON NIGHT.
MOST AREAS WILL BE A LITTLE COOLER MON AND NOTICEABLY COOLER ON
TUE. FREEZING TEMPS LIKELY IN THE NE MON AND TUE NIGHTS. MEANWHILE
PRECIPITATION LIKELY TO REMAIN NIL. THERE WILL BE SOME LOW LEVEL
MOISTURE INTO THE E LATER MON AND MON NIGHT BEHIND THE FRONT...BUT
SHOULD ONLY PRODUCE PATCHY LOW CLOUDS. STRONGER WINDS ON MON OVER
THE EC ZONES MAY CREATE SOME FIRE WEATHER CONCERNS AND COULD REACH
WIND ADVISORY CRITERIA AROUND CLINES CORNERS.

QUIET FROM MID WEEK THROUGH NEXT WEEKEND. ANOTHER SHORT WAVE WILL
DROP SE ACROSS NM WED NIGHT INTO THU WITH LITTLE FANFARE. TEMPS
WILL RETURN TO ABOVE NORMAL MOST LOCATIONS BY THE END OF THE WEEK
WITH CONTINUED DRY WEATHER THROUGH NEXT WEEKEND. CHJ

&&

.AVIATION...
VFR CONDITIONS PREVAIL ALL AIRPORTS. COLD FRONT EXTENDING FROM NEAR
KRTN TO KTCC WILL WASH OUT TONIGHT...RETURNING WINDS TO THE
SOUTHWEST ACROSS NE NM. NW WINDS WILL RAMP UP BY LATE MONDAY
MORNING...ESPECIALLY ALONG THE CORRIDOR FROM KFMN TO KROW. GUSTS
BETWEEN 30 AND 40KT WILL BE LIKELY. ADDITIONALLY...ANOTHER STRONG
COLD FRONT WILL MOVE INTO NORTHEAST NEW MEXICO BY MID AFTERNOON...
RESULTING IN STRONG NORTHERLY WINDS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34

&&

.FIRE WEATHER...
BREEZY CONDITIONS WILL CONTINUE ACROSS PORTIONS OF CENTRAL AND
WESTERN NEW MEXICO THROUGH THE EVENING HOURS.  MEANWHILE...A COLD
FRONT EXTENDING FROM RATON TO TUCUMCARI WILL WASH OUT TONIGHT
RETURNING WINDS TO THE SOUTHWEST.  HIGH TEMPERATURES FOR THE
REMAINDER OF THE AFTERNOON WILL BE NEAR RECORDS FOR MANY AREAS.
ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS OVERNIGHT WILL RESULT
IN MAINLY POOR TO FAIR HUMIDITY RECOVERIES.

MONDAY WILL BE AN ACTIVE DAY.  A SHORTWAVE TROUGH TRAVERSING
COLORADO AND KANSAS WILL RESULT IN INCREASING WINDS OVER NM. 700 MB
WINDS WILL INCREASE TO 35KT BY SUNRISE. THIS COMBINED WITH STRONG
MIXING WILL ALLOW FOR SOME OF THIS MOMENTUM TO REACH THE SURFACE.
IN NORTHWEST FLOW...WINDS ARE GENERALLY STRONGEST FROM AROUND CLINES
CORNERS TOWARD FORT SUMNER AND ROSWELL...AND MONDAY WILL BE NO
DIFFERENT. WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 WILL BE LIKELY.
MEANWHILE...TEMPERATURES WILL REMAIN UP TO 15 DEGREES ABOVE
NORMAL...WHICH WILL RESULT IN MINIMUM HUMIDITIES BETWEEN 10 AND 15
PERCENT. WILL GO AHEAD AND UPGRADE THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR ZONE 108 WITH THIS PACKAGE.  ONE CAVEAT MAY BE THE
BACK DOOR SEGMENT OF THE COLD FRONT WHICH WILL BE PLOWING DOWN THE
NORTHEAST PLAINS DURING THIS TIME FRAME. AT THIS TIME...THE FRONT
DOES NOT LOOK LIKE IT WILL REACH ZONE 108 UNTIL THE LATE AFTERNOON
HOURS...WHEN THE DRY NW WINDS WILL BE DECREASING ANYWAY...THUS FEEL
COMFORTABLE UPGRADING AT THIS TIME.

COLD FRONT WILL BE THE MAIN FOCUS AFTER THE FIRE WEATHER CONCERNS ON
MONDAY. THIS FRONT WILL PLOW THROUGH THE REMAINDER OF THE PLAINS
MONDAY NIGHT...SIGNIFICANTLY COOLING TEMPERATURES AND BOOSTING
HUMIDITIES. A FEW PLACES ACROSS THE NORTHEAST PLAINS MAY EXPERIENCE
THE FIRST FREEZE OF THE SEASON TUESDAY MORNING. ON TUESDAY...HIGH
TEMPERATURES WILL BE 15 TO 25 DEGREES COOLER THAN HIGH TEMPERATURES
ON MONDAY IN MOST PLACES.  ACROSS THE WEST...TEMP DIFFERENCES WILL
BE ON THE ORDER OF 2 TO 8 DEGREES COLDER TUESDAY. REGARDLESS...THE
MORE STABLE CONDITIONS WILL RESULT IN LOWER VENTILATION RATES ON
TUESDAY AS COMPARED TO MONDAY.

AREAS THAT HAVE NOT YET EXPERIENCED FREEZING CONDITIONS ACROSS
NORTHERN NEW MEXICO BY WEDNESDAY MORNING WILL HAVE A GOOD SHOT AT
THE FREEZING MARK DUE TO EXCELLENT RADIATIONAL COOLING.

WEAK RIDGING ON WEDNESDAY WILL COMMENCE THE GRADUAL WARM UP. A WEAK
SHORTWAVE TROUGH WILL CROSS NORTHERN NM WEDNESDAY NIGHT AND EARLY
THURSDAY...BRIEFLY INCREASING WIND SPEEDS.  THEREAFTER...LIGHT
NORTHWEST FLOW WILL BE THE RULE THROUGH AT LEAST SATURDAY. 34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  44  71  35  70 /   0   0   0   0
DULCE...........................  30  68  28  66 /   0   5   0   0
CUBA............................  37  67  33  61 /   0   0   0   0
GALLUP..........................  34  71  27  68 /   0   0   0   0
EL MORRO........................  31  68  26  63 /   0   0   0   0
GRANTS..........................  38  72  31  67 /   0   0   0   0
QUEMADO.........................  36  72  31  68 /   0   0   0   0
GLENWOOD........................  44  83  40  78 /   0   0   0   0
CHAMA...........................  31  62  26  62 /   0   5   0   0
LOS ALAMOS......................  42  65  36  59 /   0   0   0   0
PECOS...........................  42  67  31  56 /   0   0   0   0
CERRO/QUESTA....................  34  62  28  57 /   0   0   0   0
RED RIVER.......................  31  55  24  49 /   0   5   0   0
ANGEL FIRE......................  28  59  22  51 /   0   5   0   0
TAOS............................  33  68  28  61 /   0   0   0   0
MORA............................  39  66  30  54 /   0   5   5   5
ESPANOLA........................  39  75  35  67 /   0   0   0   0
SANTA FE........................  45  70  34  60 /   0   0   0   0
SANTA FE AIRPORT................  43  74  36  64 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  48  74  43  65 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  51  76  46  67 /   0   0   0   0
ALBUQUERQUE VALLEY..............  46  78  42  69 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  47  77  43  68 /   0   0   0   0
LOS LUNAS.......................  42  78  38  71 /   0   0   0   0
RIO RANCHO......................  45  76  42  67 /   0   0   0   0
SOCORRO.........................  47  83  44  72 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  47  73  37  65 /   0   0   0   0
TIJERAS.........................  43  73  35  65 /   0   0   0   0
MORIARTY/ESTANCIA...............  38  71  30  61 /   0   5   0   0
CLINES CORNERS..................  46  71  34  59 /   0   0   0   0
GRAN QUIVIRA....................  46  76  39  65 /   0   0   0   0
CARRIZOZO.......................  48  82  43  69 /   0   0   0   0
RUIDOSO.........................  45  74  34  61 /   0   0   0   0
CAPULIN.........................  40  68  28  57 /   0   5   5   5
RATON...........................  38  72  30  62 /   0   5   5   5
SPRINGER........................  38  74  30  62 /   0   5   5   5
LAS VEGAS.......................  45  73  31  58 /   0   0   5   5
CLAYTON.........................  43  71  34  61 /   0   5   5   5
ROY.............................  43  74  31  60 /   0   0   5   5
CONCHAS.........................  48  81  38  67 /   0   0   5   5
SANTA ROSA......................  50  84  38  66 /   0   0   5   0
TUCUMCARI.......................  46  81  36  66 /   0   0   5   0
CLOVIS..........................  48  83  38  65 /   0   5   0   0
PORTALES........................  47  84  38  66 /   0   5   0   0
FORT SUMNER.....................  49  87  41  68 /   0   0   0   0
ROSWELL.........................  51  94  44  70 /   0   0   0   0
PICACHO.........................  48  87  41  67 /   0   0   0   0
ELK.............................  46  82  37  64 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 6 PM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ108.

&&

40/34
Hazardous weather outlook, Oct 16, 6:00 AM MDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN OCT 16 2011

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT SUN OCT 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:28 AM MDTFire Weather WatchABQ12 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.